# SDR ABXA20111118145

- Difficulty date: November 18, 2011
- Submitted: December 7, 2011
- Operation: Air carrier
- Aircraft: N767AX
- Make and model: Boeing 767281
- Aircraft serial: 22785
- Aircraft time: 52,108 hours, 37,706 cycles
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Support
- Part number: 112T10381
- Condition: Corroded
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT GEAR FORWARD TRUNNION BEARING SUPPORT "H" BLOCK UNDER LOWER INBD BUSHING CORRODED AT FACE OF LUG 12 O'CLOCK POSITION.  REPAIRED FORWARD TRUNNION BEARNG SUPPORT IAW REA B657-59562-MR, AWG.
